, ,

Actress Halima Abubakar Goes Bald Following Drug Reactions After Her Surgery. (Photo)


halima abubakar

Image result for Halima Abubakar Goes Bald Following Drug Reactions After Her Surgery. (Photo)

Nollywood actress, Halima Abubakar had a major fibroid surgery in India some weeks ago – due to reactions to drugs she’s been on after the surgery she’s had to shave off her hair.

The actress shared images from her surgery weeks ago, giving thanks to her fans and some colleagues who supported her during the process and calling out the ones who neglected her at the time.

Image result for Halima Abubakar Goes Bald Following Drug Reactions After Her Surgery. (Photo)

The Kogi State born actress is relentless as she says her state can’t bring “a strong woman down“.

We wish her speedy recovery !!!

Loading...

Leave a Reply

Your email address will not be published. Required fields are marked *